# SDR CA110704010

- Difficulty date: June 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 45,141 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

EICAS C HYD QTY MESSAGE 4 HRS AFTER T/O.  C HYD QTY SHOWED 0.46 TURNED OFF C HYD PRESS TO SAVE FLUID.  QTY SLOWLY DROPPED TO 0.35. FRM 29-11-15-00.  HYD LEAK FOUND AT C2 PUMP PRESSURE LINE.  SEAL REPLACED AT PUMP UNION IAW AMM 29-11-02, PB401. LEAK CHECK OK.  C HYD TANK SERVICED.
